MAUDE Adverse Event Report: Philips Medical Systems DMC GmbH DigitalDiagnost C90 HighPerformance; solid state X-ray imager (flat panel/digital imager)

Philips Medical Systems DMC GmbH DigitalDiagnost C90 HighPerformance; solid state X-ray imager (flat panel/digital imager)
Model Number DigitalDiagnost C90
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the system did not release efficiently while in use and the customer had to drag the tube head.They also noted that the pulling of the system was also a problem and was severely straining on their shoulders.Additional information has been requested from the customer to clarify the allegations and support further investigation and assessment, and a response is currently pending.
 
Additional Manufacturer Narrative
Reference id- 7615705 the digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.The ceiling suspension (cs) can be freely moved longitudinally and transversely; the telescoping column allows the tube assembly, collimator and control grip to move vertically up and down.Philips received a complaint on digitaldiagnost c90 indicating that the system did not release efficiently while in use and the customer had to drag the tube head.They also noted that the pulling of the system was also a problem and was severely straining on their shoulders.Additional information has been requested from the customer to clarify the allegations and support further investigation and assessment, and a response is currently pending.Investigation in-progress.

Brand Name
DigitalDiagnost C90 HighPerformance
Common Device Name
solid state X-ray imager (flat panel/digital imager)
Manufacturer (Section D)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key50881325
Report Number3003768251-2026-100035
Device Sequence Number16123009
Product Code MQB
UDI-Device Identifier00884838090699
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDigitalDiagnost C90
Device Catalogue Number712034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown